MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS ELITE 25G BI-BLADE VITRECTOMY CUTTER; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS ELITE 25G BI-BLADE VITRECTOMY CUTTER; UNIT, PHACOFRAGMENTATION
Model Number SE5625B
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility in the united kingdom stated that during surgery the vitrectomy cutter stopped, and aspiration continued.There was a delay in surgery of about 0-15 minutes.The surgery was completed and there was no patient injury.The patient's current status is reported as stable.This report is for the first cutter.
 
Additional Manufacturer Narrative
The sterilization and lot history records were reviewed and found to be acceptable.This investigation is ongoing.
 
Additional Manufacturer Narrative
A plastic bag with an esa hub, sleeve assemblies, and esa infusion cannulas were received.The vitrectomy cutter was not returned.Therefore, we are unable to investigate further for root cause.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.We will continue to monitor for the reported complaint.No corrective action required.

Brand Name
STELLARIS ELITE 25G BI-BLADE VITRECTOMY CUTTER
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
3365 treecourt industrial blvd
rochester NY 14609
Manufacturer (Section G)
BAUSCH & LOMB INCORPORATED
3365 tree ct. industrial blvd.
st. louis MO 63122
Manufacturer Contact
juli moore
3365 tree court industrial blvd
st. louis, MO 63122
6362263220
MDR Report Key16936256
Report Number0001920664-2023-70050
Device Sequence Number5830415
Product Code HQC
UDI-Device Identifier00757770059737
UDI-Public(01)00757770059737(17)231205(10)X2127
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2023
Device Model NumberSE5625B
Device Lot NumberX2127
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS UNIT.
Patient SexUnknown